# SDR WRLA2005020

- Difficulty date: January 31, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N273
- Make and model: Doug MD-11
- Aircraft serial: 48519
- Engine: Pwa PW4462
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C2" CHECK, FOUND CORROSION ON LONGERON L46L BETWEEN STA 5-73 AND STA 5-93.  CUT AND REMOVED CORRODED SECTION BETWEEN STA 5-63 AND 5-103, CUT FRAME STA 5-73 TO STA 5-93 TO PROVIDE ACCESS FOR REMOVAL/INSTALLATION OF LONGERON L46L.  FABRICATED NEW LONGERON SECTION FROM 1D0865T, 7150-T61511 EXTRUSION, FABRICATED LONGERON SPLICE FITTING FROM 7150-T61511 EXTRUSION PER MD11 SRM 53-10-00 VOL I.  INSTALLED REPAIR PARTS.  FABRICATED FRAME REPAIR PARTS AND HEATED THE REPAIR PARTS TO T6. CONDITION CHECK SATISFACTORY REF MD11 SRM 53-30-00 VOL I.
